# SDR COM60541

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 2760 · Drag Control System
- Part: Manifold
- Part number: 54C54677E01
- Condition: Inoperative
- Location: Ground Spoilers
- Part time: 4,051 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OUTBOARD GROUND SPOILERS CAUTION MESSAGE ON EICAS.  REMOVED AND REPLACED GROUND SPOILER MANIFOLD WITH SERVICEABLE UNIT.
